MathSciNet Relay Station
MathSciNet bibliographic data
MR1554694 Contributed Item
Schubert, H. Anzahl-Bestimmungen für Lineare Räume. (German) Beliebiger dimension. Acta Math. 8 (1886), no. 1, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement